On a pair of commutative contractions

Ando, Tadao: On a pair of commutative contractions. In: Acta scientiarum mathematicarum, (24) 1-2. pp. 88-90. (1963)

Cikk, tanulmány, mű

Download (823kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1963
Volume: 24
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 88-90
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 90. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/13987

Actions (login required)

View Item View Item